Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What are the effects of higher testosterone levels ?

hello doctor . I am 21 yrs female..i have started developing tiny hairs on my neck..and its difficult for me to loose weight.i visited doctor and he prescribed me thyroid, sugar and testosterone test in my periods..i went for test for sugar, thyroid were very normal, but testosterone test result is 66.80.however normal levels are from 14 to 76,and its normal, but still i am very worried, that its going on higher it very bad for my body? what can be side effects of higher testosterone? plz reply doctor I am really worried and how this higher level will be cured?
Asked On : Mon, 10 Oct 2011
Answers:  3 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  Anonymous's Response
welcome to health care magic
please do not worry it is in normal range,,for your knowledge ...side effects are hair loss, impotence, a smaller penis, gynecomastia (breast enlargement), liver cancer, but yours is in range,,dont worry
take care
Answered: Mon, 10 Oct 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response should not worry about it as it is in normal range.However,since you are having growth of hair noon your neck you should rule out hirsuitism resulting from PCOD.You should get an ultra sound abdomen done along with fasting insulin levels along with other hormones.Keep in touch with your doctor.Good luck.
Answered: Mon, 10 Oct 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob,growing of hair on female on body is only due to gonadal hormonal imbalance, so you should get get blood test for progesteron n also get sonography for rule out ovarian cyst or uterine fibroid as they are also cause of hair growth so discuss it with your doc n rule out the cause n start proper treatment, do not worry this is curable.
Answered: Mon, 10 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor